Alert archive / New Jersey / Severe Thunderstorm Warnings in 2019
Severe Thunderstorm Warning 184, NWS Philadelphia/Mount Holly
NWS Philadelphia/Mount Holly issued this severe thunderstorm warning at Jun 29, 2019, 5:32 PM EDT for Monmouth County, Ocean County, New Jersey. It was in force for 43 min. 7 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 29, 2019, 5:32 PM EDT (21:32 UTC)
- Expired
- Jun 29, 2019, 6:15 PM EDT
- In force
- 43 min
- Issued by
- NWS Philadelphia/Mount Holly
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Monmouth County, NJ, Ocean County, NJ
The radar
The Philadelphia radar (KDIX), 53 km from the middle of the area, began a volume at 21:35 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 29, 5:36 PM EDT | MARINE TSTM WIND 60 | 8 S Seagate, NY | 60 MPH OBSERVED AT SANDY HOOK MESONET |
| Jun 29, 5:36 PM EDT | TSTM WND GST 61 | Sandy Hook, NJ | |
| Jun 29, 5:36 PM EDT | HAIL 1.75 | Eatontown, NJ | TIME ESTIMATED FROM RADAR. |
| Jun 29, 5:37 PM EDT | HAIL 1.75 | West Long Branch, NJ | GOLF BALL SIZE HAIL IN WEST LONG BRANCH. TIME ESTIMATED FROM RADAR. |
| Jun 29, 5:38 PM EDT | TSTM WND DMG | 1 Ene Asbury Park, NJ | DAMAGE TO AN OUTDOOR STAGE AND EQUIPMENT OWING TO THUNDERSTORM WINDS. TIME ESTIMATED FROM RADAR. |
| Jun 29, 5:40 PM EDT | TSTM WND DMG | Middletown, NJ | SEVERAL DOWNED TREES, BRANCHES, AND POWER LINES REPORTED. TIME ESTIMATED FROM RADAR. |
| Jun 29, 5:45 PM EDT | TSTM WND DMG | Eatontown, NJ | SEVERAL REPORTS OF TREES AND LIMBS DOWN IN EATONTOWN. TIME ESTIMATED FROM RADAR. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 6 storm reports to this severe thunderstorm warning; the first came 4 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 29, 12:08 PM EDT | Severe Thunderstorm Watch | SPC | 9 hr |
The nearest sounding before it
Brookhaven, NY (KOKX), launched 12:00Z, 9.5 hours before the alert went out and 120 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1180 J/kg
- Mixed-layer CIN
- -87 J/kg
- Mixed-layer LCL
- 1077 m above ground
- 0-6 km bulk shear
- 27 kt
- 0-1 km storm-relative helicity
- 90 m²/s²
- 0-3 km storm-relative helicity
- 129 m²/s²
- Significant tornado parameter
- 0.3
- Supercell composite
- 1.3
The text
As transmitted.
344
WUUS51 KPHI 292132
SVRPHI
NJC025-029-292215-
/O.NEW.KPHI.SV.W.0184.190629T2132Z-190629T2215Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Mount Holly NJ
532 PM EDT Sat Jun 29 2019
The National Weather Service in Mount Holly NJ has issued a
* Severe Thunderstorm Warning for...
North central Ocean County in southern New Jersey...
Monmouth County in central New Jersey...
* Until 615 PM EDT.
* At 532 PM EDT, severe thunderstorms were located along a line
extending from near Huguenot to near Vista Center, moving east at
45 mph.
HAZARD...60 mph wind gusts and penny size hail.
SOURCE...Radar indicated.
IMPACT...Damage to roofs, siding, trees, and power lines is
possible.
* Locations impacted include...
Long Branch, Asbury Park, Sandy Hook, Middletown, Howell, Marlboro,
Tinton Falls, Holmdel, Red Bank, Matawan, Highlands, Farmingdale,
Allenwood, East Freehold, Six Flags Theme Park, West Freehold,
Adelphia, Vista Center, Yorketown and Elberon.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Torrential rainfall is occurring with these storms, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 4013 7398 4014 7443 4034 7433 4040 7425
4044 7424 4045 7422 4044 7420 4046 7418
4041 7399 4043 7398 4048 7402 4047 7400
4043 7397
TIME...MOT...LOC 2132Z 262DEG 39KT 4050 7414 4019 7432
HAIL...0.75IN
WIND...60MPH
$$
CMS3 follow-up statements
710
WWUS51 KPHI 292150
SVSPHI
Severe Weather Statement
National Weather Service Mount Holly NJ
550 PM EDT Sat Jun 29 2019
NJC029-292159-
/O.CAN.KPHI.SV.W.0184.000000T0000Z-190629T2215Z/
Ocean NJ-
550 PM EDT Sat Jun 29 2019
...THE SEVERE THUNDERSTORM WARNING FOR NORTH CENTRAL OCEAN COUNTY IS
CANCELLED...
The storms which prompted the warning have moved out of the warned
area. Therefore, the warning has been cancelled.
A severe thunderstorm watch remains in effect until 700 PM EDT for
central and southern New Jersey.
LAT...LON 4013 7398 4014 7425 4015 7426 4046 7418
4041 7399 4041 7398 4048 7402 4047 7400
4043 7397
TIME...MOT...LOC 2149Z 262DEG 39KT 4052 7391 4021 7409
$$
NJC025-292215-
/O.CON.KPHI.SV.W.0184.000000T0000Z-190629T2215Z/
Monmouth NJ-
550 PM EDT Sat Jun 29 2019
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 615 PM EDT
FOR EASTERN MONMOUTH COUNTY...
At 549 PM EDT, severe thunderstorms were located along a line
extending from near Rockaway Beach to near Collingwood Park, moving
east at 45 mph.
HAZARD...60 mph wind gusts and penny size hail.
SOURCE...Radar indicated.
IMPACT...Damage to roofs, siding, trees, and power lines is
possible.
Locations impacted include...
Long Branch, Asbury Park, Sandy Hook, Middletown, Howell, Tinton
Falls, Holmdel, Red Bank, Highlands, Farmingdale, Allenwood, Elberon,
Navesink, Collingwood Park, Lincroft, Freewood Acres, East Freehold,
Eatontown, West Long Branch and Rumson.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Torrential rainfall is occurring with these storms, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 4013 7398 4014 7425 4015 7426 4046 7418
4041 7399 4041 7398 4048 7402 4047 7400
4043 7397
TIME...MOT...LOC 2149Z 262DEG 39KT 4052 7391 4021 7409
HAIL...0.75IN
WIND...60MPH
$$
CMS411
WWUS51 KPHI 292204
SVSPHI
Severe Weather Statement
National Weather Service Mount Holly NJ
604 PM EDT Sat Jun 29 2019
NJC025-292215-
/O.CON.KPHI.SV.W.0184.000000T0000Z-190629T2215Z/
Monmouth NJ-
604 PM EDT Sat Jun 29 2019
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 615 PM EDT
FOR EASTERN MONMOUTH COUNTY...
At 603 PM EDT, severe thunderstorms were located along a line
extending from near Atlantic Beach to near Asbury Park, moving east
at 45 mph.
HAZARD...60 mph wind gusts.
SOURCE...Surface observations. A gauge in Sandy Hook reported a 61
mph wind gust with these storms.
IMPACT...Damage to roofs, siding, trees, and power lines is
possible.
Locations impacted include...
Long Branch, Asbury Park, Sandy Hook, Tinton Falls, Red Bank,
Manasquan, Highlands, Allenwood, Elberon, Navesink, Eatontown, West
Long Branch, Rumson, Little Silver, Oceanport, Neptune City, Spring
Lake Heights, Bradley Beach, Shrewsbury and Spring Lake.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Torrential rainfall is occurring with these storms, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 4013 7398 4013 7410 4014 7412 4042 7406
4041 7399 4041 7398 4048 7402 4047 7400
4043 7397
TIME...MOT...LOC 2203Z 262DEG 39KT 4054 7376 4023 7394
HAIL...<.75IN
WIND...60MPH
$$
CMS108
WWUS51 KPHI 292218 RRA
SVSPHI
Severe Weather Statement
National Weather Service Mount Holly NJ
618 PM EDT Sat Jun 29 2019
NJC025-292228-
/O.EXP.KPHI.SV.W.0184.000000T0000Z-190629T2215Z/
Monmouth NJ-
618 PM EDT Sat Jun 29 2019
...THE SEVERE THUNDERSTORM WARNING FOR EASTERN MONMOUTH COUNTY HAS
EXPIRED...
The storms which prompted the warning have moved out of the area.
Therefore, the warning has been allowed to expire.
A severe thunderstorm watch remains in effect until 700 PM EDT for
central and southern New Jersey.
To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
Mount Holly NJ.
LAT...LON 4013 7398 4013 7410 4014 7412 4042 7406
4041 7399 4041 7398 4048 7402 4047 7400
4043 7397
TIME...MOT...LOC 2218Z 262DEG 39KT 4056 7357 4025 7375
$$
CMSWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 29, 3:53 PM EDT, 1 hour 39 minutes earlier.
Area forecast discussion, Jun 29, 3:53 PM EDT, 1 hour 39 minutes before
Area Forecast Discussion National Weather Service Mount Holly NJ 353 PM EDT Sat Jun 29 2019 .SYNOPSIS... Low pressure tracking to our north will pull a strong cold front across our area tonight with a secondary cold front moving through during the day on Sunday. High pressure will build in for Monday. A weak disturbance and associated cold front will then move through Tuesday before stalling just to our south Wednesday into Thursday. The front may potentially lift back to our north as a warm front on Friday. && .NEAR TERM /UNTIL 6 AM SUNDAY MORNING/... Severe Thunderstorm Watch 461 and 462 remain in effect through 7 pm. A closed low will move into the Northeast U.S. overnight tonight. At the same time, surface low pressure will be exiting New England as its cold front settles south. This front will probably clear much of our area by daybreak Sunday. Thunderstorms should settle south and east of our area by late evening. The leading edge of more pronounced height falls arriving later this evening into the overnight may result in some redevelopment of showers or thunder behind the main line. A wind shift to the west and northwest will occur behind the cold front. However the surface flow should go light and much of the area will continue to see dewpoints in the middle to upper 60s. This will result in a muggy night. Patchy fog cannot be ruled out. && .SHORT TERM /6 AM SUNDAY MORNING THROUGH 6 PM SUNDAY/... As the mid-lvl trough axis passes just north of the area Sunday, there will be another chance of showers and thunderstorms, especially PA Turnpike/I-195 north. Despite increasing mid-lvl lapse rates as the mid-lvl cold pool passes overhead, don't think these storms will be particularly strong as the low-lvls will be drier than Saturday. High temperatures will generally be in the 80s with breezy northwest winds. && .LONG TERM /SUNDAY NIGHT THROUGH SATURDAY/... Synoptic Overview: The extended period begins with a mid-lvl closed low diving southeastward through the area which kick off a second round of cold advection (mostly aloft). Upstream of this feature a SW-NE oriented ridge will prevail over the Central US, with an inverted trough residing south of the ridge over Texas. The central-US ridge axis relocates southeastward Monday into Tuesday, eventually centering itself over the southeastern US as broad troughing develops over the Western US. Various shortwaves moving over-top the eastern US ridge will likely impact the area starting Tuesday morning, with the flow generally becoming more zonal as the ridge axis flattens. A stalled boundary looks to set up near the area by the middle of next week with various convectively-enhanced shortwaves likely sparking diurnal convection over our area. Dailies: Monday...High pressure briefly builds in SW of the area on Monday resulting in a quiet day. High temperatures will likely be similar to Sunday, with lighter winds and less clouds. Monday night/Tuesday...A shortwave will pass through the area Monday night into early Tuesday morning with a brief round of showers (and possibly a few thunderstorms) possible. Diurnal timing does not favor particularly strong storms and the system should be progressive with precipitation largely out of the area by Tuesday afternoon. Highs will be about 5 degrees warmer than Monday with a weak cold front pushing through later in the day. Wednesday-Saturday...Wednesday will likely be dry and warm for most places, although there may be a chance of storms late in the day over Delmarva. Moisture will increase Thursday and this moisture combined with convectively-enhanced mid-lvl waves, and a nearby boundary will likely result in (at least) scattered convection Thursday/Friday (and potentially into the weekend). It looks like it will be fairly muggy with dewpoints around 70s and highs in the upper 80s to low 90s Thursday/Friday. && .AVIATION /20Z SATURDAY THROUGH THURSDAY/... The following discussion is for KPHL, KPNE, KTTN, KABE, KRDG, KILG, KMIV, KACY and surrounding areas. Tonight...Showers and thunderstorms this evening, especially from the PHL area south and east with MVFR/IFR conditions for a time. After this evening, local MVFR visibility cannot be ruled out for a time due to fog. Otherwise, VFR conditions expected. West winds diminishing to near 5 knots, then becoming northwest or even locally light and variable. Sunday...Mainly VFR with periods of mid-lvl (4-5k ft.) cloud cover. NW increasing to around 15 kts, with gusts 20-30kts. Outlook... Sunday night...VFR with N/NW winds diminishing to 5-10 knots or less. Monday...VFR with light winds around 5 knots or less. Monday night - Tuesday...Mainly VFR. A shower or thunderstorm possible Monday night into Tuesday morning. West winds 5-10 knots becoming NW Tuesday. Tuesday night - Wednesday...Mainly VFR with light winds. && .MARINE... Tonight...Conditions are expected to remain below Small Craft Advisory criteria. Southwesterly winds will diminish some tonight and become west to west-northwest. Some thunderstorms this evening may produce local wind gusts of 34 knots or higher. Sunday...SCA conditions will be approached. Winds near the shore may gust near 20-25kts Sunday afternoon. Outlook... Sunday night...SCA conditions will be approached. Winds near the shore may gust near 20-25kts Sunday evening. Monday through Wednesday...Sub-SCA conditions expected with 3-4 seas Monday decreasing to 2-3 ft for Wednesday. Rip Currents... There is a low risk for the development of dangerous rip currents today with southwesterly winds 10-15 mph and waves (6-9 second period) in the surf zone around 2 feet. && .PHI WATCHES/WARNINGS/ADVISORIES... PA...None. NJ...None. DE...None. MD...None. MARINE...None. && Synopsis...Carr/Kruzdlo Near Term...Kruzdlo Short Term...Kruzdlo Long Term...Carr Aviation...Carr/Kruzdlo Marine...Carr/Kruzdlo
Hazardous weather outlook, Jun 29, 4:24 PM EDT, 1 hour 8 minutes before
Hazardous Weather Outlook National Weather Service Mount Holly NJ 424 PM EDT Sat Jun 29 2019 DEZ001-NJZ015>019-PAZ070-071-102-104-106-302030- New Castle-Mercer-Salem-Gloucester-Camden-Northwestern Burlington- Delaware-Philadelphia-Eastern Chester-Eastern Montgomery-Lower Bucks- 424 PM EDT Sat Jun 29 2019 ...SEVERE THUNDERSTORM WATCH 461 IN EFFECT UNTIL 7 PM EDT THIS EVENING... This Hazardous Weather Outlook is for northern Delaware, central New Jersey, southern New Jersey and southeast Pennsylvania. .DAY ONE...Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Severe Thunderstorm Watch. .DAYS TWO THROUGH SEVEN...Sunday through Friday. There is a low probability for widespread hazardous weather. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to standard operating procedures. DEZ002-003-MDZ008-012-015-019-020-NJZ001-007>010-012-013-020>023-027- PAZ054-055-060>062-101-103-105-302030- Kent-Inland Sussex-Cecil-Kent MD-Queen Annes-Talbot-Caroline-Sussex- Warren-Morris-Hunterdon-Somerset-Middlesex-Western Monmouth-Ocean- Cumberland-Atlantic-Cape May-Southeastern Burlington-Carbon-Monroe- Berks-Lehigh-Northampton-Western Chester-Western Montgomery- Upper Bucks- 424 PM EDT Sat Jun 29 2019 ...SEVERE THUNDERSTORM WATCH 461 IN EFFECT UNTIL 7 PM EDT THIS EVENING... This Hazardous Weather Outlook is for central Delaware, southern Delaware, northeast Maryland, central New Jersey, northern New Jersey, northwest New Jersey, southern New Jersey, east central Pennsylvania, northeast Pennsylvania and southeast Pennsylvania. .DAY ONE...Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Severe Thunderstorm Watch. .DAYS TWO THROUGH SEVEN...Sunday through Friday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. DEZ004-NJZ014-024>026-302030- Delaware Beaches-Eastern Monmouth-Atlantic Coastal Cape May- Coastal Atlantic-Coastal Ocean- 424 PM EDT Sat Jun 29 2019 ...SEVERE THUNDERSTORM WATCH 461 IN EFFECT UNTIL 7 PM EDT THIS EVENING... This Hazardous Weather Outlook is for southern Delaware, central New Jersey and southern New Jersey. .DAY ONE...Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Severe Thunderstorm Watch. .DAYS TWO THROUGH SEVEN...Sunday through Friday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. ANZ430-431-450>455-302030- Delaware Bay waters north of East Point NJ to Slaughter Beach DE- Delaware Bay waters south of East Point NJ to Slaughter Beach DE- Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm- Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out 20 nm- Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out 20 nm- Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm- Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm- Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm- 424 PM EDT Sat Jun 29 2019 ...SEVERE THUNDERSTORM WATCH 462 IN EFFECT UNTIL 7 PM EDT THIS EVENING... This Hazardous Weather Outlook is for Atlantic coastal waters and Delaware Bay Waters. .DAY ONE...Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Severe Thunderstorm Watch. .DAYS TWO THROUGH SEVEN...Sunday through Friday. There is a low probability for widespread hazardous weather. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to standard operating procedures.
In the hours before
Local storm report, Jun 29, 5:05 PM EDT, 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
505 PM EDT SAT JUN 29 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0441 PM HAIL CHERRY HILL 39.93N 75.03W
06/29/2019 M0.25 INCH CAMDEN NJ TRAINED SPOTTER
LASTED FOR 10 MINUTES.
&&
TCDLocal storm report, Jun 29, 5:14 PM EDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
514 PM EDT SAT JUN 29 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0510 PM HAIL 2 NNW HIGHLAND PARK 40.52N 74.43W
06/29/2019 E0.25 INCH MIDDLESEX NJ TRAINED SPOTTER
&&
TCDLocal storm report, Jun 29, 5:15 PM EDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
515 PM EDT SAT JUN 29 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0433 PM MARINE TSTM WIND 1 E WARETOWN 39.79N 74.17W
06/29/2019 M45 MPH ANZ451 NJ MESONET
&&
MPSLocal storm report, Jun 29, 5:19 PM EDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
519 PM EDT SAT JUN 29 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0519 PM HAIL 1 SE METUCHEN 40.53N 74.36W
06/29/2019 E0.75 INCH MIDDLESEX NJ TRAINED SPOTTER
&&
TCDLocal storm report, Jun 29, 5:20 PM EDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
520 PM EDT SAT JUN 29 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0433 PM MARINE TSTM WIND 1 E WARETOWN 39.79N 74.17W
06/29/2019 M46 MPH ANZ451 NJ MESONET
CORRECTS PREVIOUS MARINE TSTM WIND REPORT
FROM 1 E WARETOWN.
&&
MPSLocal storm report, Jun 29, 5:22 PM EDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
522 PM EDT SAT JUN 29 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0502 PM HAIL 1 E WYOMING 39.12N 75.55W
06/29/2019 E0.25 INCH KENT DE PUBLIC
&&
TCDThe office that day
Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 28, 8:08 PM EDT | Special Weather Statement | PHI | Burlington | 37 min |
| Jun 29, 1:35 PM EDT | Special Weather Statement | PHI | Camden | 25 min |
| Jun 29, 1:54 PM EDT | Special Weather Statement | PHI | Burlington | 36 min |
| Jun 29, 2:31 PM EDT | Special Weather Statement | PHI | Gloucester | 29 min |
| Jun 29, 3:09 PM EDT | Severe Thunderstorm Warning | PHI | Atlantic, Camden, Gloucester | 37 min |
| Jun 29, 3:10 PM EDT | Special Marine Warning | PHI | 50 min | |
| Jun 29, 3:14 PM EDT | Severe Thunderstorm Warning | PHI | Cumberland, Gloucester, Salem | 46 min |
| Jun 29, 3:17 PM EDT | Severe Thunderstorm Warning | PHI | Atlantic, Burlington, Ocean | 43 min |
| Jun 29, 3:18 PM EDT | Special Marine Warning | PHI | 57 min | |
| Jun 29, 3:19 PM EDT | Special Weather Statement | PHI | Ocean | 26 min |
| Jun 29, 3:24 PM EDT | Severe Thunderstorm Warning | PHI | Gloucester, Salem | 36 min |
| Jun 29, 3:25 PM EDT | Special Weather Statement | PHI | Burlington | 35 min |
| Jun 29, 3:31 PM EDT | Severe Thunderstorm Warning | PHI | Morris, Sussex, Warren | 44 min |
| Jun 29, 3:45 PM EDT | Severe Thunderstorm Warning | PHI | Atlantic, Burlington, Ocean | 45 min |
| Jun 29, 3:55 PM EDT | Severe Thunderstorm Warning | PHI | Burlington, Ocean | 50 min |
| Jun 29, 3:56 PM EDT | Severe Thunderstorm Warning | PHI | Hunterdon, Warren | 49 min |
| Jun 29, 3:59 PM EDT | Severe Thunderstorm Warning | PHI | Gloucester, Salem | 46 min |
| Jun 29, 4:00 PM EDT | Flash Flood Warning | PHI | Gloucester, Salem | 3 hr |
| Jun 29, 4:01 PM EDT | Flash Flood Warning | PHI | Sussex, Warren | 3 hr |
| Jun 29, 4:05 PM EDT | Special Marine Warning | PHI | 55 min | |
| Jun 29, 4:06 PM EDT | Special Marine Warning | PHI | 54 min | |
| Jun 29, 4:11 PM EDT | Severe Thunderstorm Warning | PHI | Morris, Sussex | 49 min |
| Jun 29, 4:15 PM EDT | Severe Thunderstorm Warning | PHI | Atlantic, Ocean | 30 min |
| Jun 29, 4:16 PM EDT | Special Marine Warning | PHI | 18 min | |
| Jun 29, 4:23 PM EDT | Severe Thunderstorm Warning | PHI | Burlington, Ocean | 27 min |
| Jun 29, 4:25 PM EDT | Severe Thunderstorm Warning | PHI | Burlington, Ocean | 50 min |
| Jun 29, 4:26 PM EDT | Special Marine Warning | PHI | 49 min | |
| Jun 29, 4:27 PM EDT | Severe Thunderstorm Warning | PHI | Morris, Somerset, Sussex, Warren | 48 min |
| Jun 29, 4:28 PM EDT | Severe Thunderstorm Warning | PHI | Burlington, Camden, Cumberland, Gloucester, Salem | 47 min |
| Jun 29, 4:39 PM EDT | Special Marine Warning | PHI | 96 min | |
| Jun 29, 4:41 PM EDT | Areal Flood Advisory | PHI | Burlington, Camden, Gloucester | 3 hr |
| Jun 29, 4:44 PM EDT | Areal Flood Advisory | PHI | Burlington, Ocean | 3 hr |
| Jun 29, 4:52 PM EDT | Special Marine Warning | PHI | 34 min | |
| Jun 29, 4:53 PM EDT | Severe Thunderstorm Warning | PHI | Morris | 22 min |
| Jun 29, 4:55 PM EDT | Special Weather Statement | PHI | Ocean | 35 min |
| Jun 29, 5:03 PM EDT | Severe Thunderstorm Warning | PHI | Middlesex, Morris, Somerset | 27 min |
| Jun 29, 5:05 PM EDT | Severe Thunderstorm Warning | PHI | Burlington, Camden, Monmouth, Ocean | 40 min |
| Jun 29, 5:08 PM EDT | Severe Thunderstorm Warning | PHI | Atlantic, Cape May, Cumberland | 67 min |
| Jun 29, 5:19 PM EDT | Special Marine Warning | PHI | 116 min | |
| Jun 29, 5:29 PM EDT | Special Marine Warning | PHI | 109 min | |
| Jun 29, 5:43 PM EDT | Severe Thunderstorm Warning | PHI | Atlantic, Burlington, Cape May, Monmouth, Ocean | 32 min |
Nearby
Severe Thunderstorm Warnings in New Jersey, 2019Every severe thunderstorm warning in 2019
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.